# SDR R61A20130118064

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 13,460 hours, 10,813 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WING ANTI ICE LEAK DURING CLIMBOUT OF PHL.  DUE TO ICING CONDITIONS CREW DECLARED AN EMERGENCY WHICH WAS CANCELLED ONCE THE A/C WAS OUT OF ICING CONDITIONS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MX TTROUBLESHOT PER EMB AMM DOWN TO WING A/I SENSOR.  MX REMOVED AND REPLACED SENSOR PER EMB AMM AND OPS CHECKED GOOD.  **MATERIAL INFORMAITON WILL BE PROVIDED ONCE AVAILABLE**
